# SDR SCNA20171111276

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME STA 767 HAS MULTIPLE DENTS ON FREE FLANGE BETWEEN STR 26L-STR23L. REMOVED DENTS ON FREE FLANGE OF FRAME STA 767 BETWEEN STR 26L-STR 23L AND REPAIRED.
